# SDR 97ZZZX364

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N726RT
- Make and model: Cessna 421C
- Aircraft serial: 421C0087
- Engine: Cont GTSIO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator
- Part number: AM207835AO
- Condition: Failed
- Location: Air Oil Step
- Part time: 416 hours
- Component: Airmaze
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PUMPING OVERBOARD.  FOUND OIL AIR SEPARATOR INTERNAL SCREEN (SMALL) FAILED AND WAS BLOCKING OIL RETURN TO CRANKCASE.  ENGINE DAMAGE AT THIS TIME UNKNOWN.  SEPARATOR INSTALLED 411 HRS AGO NEW.  ONLY SERVICES WET VACUUM PUMP.  WENT TO DRY PUMP.
